Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Blood test showing positive for tuberculosis. Had TB in the past. Swelling in the feet and reddish patches on knee. Any cure?

i suffered from tb infection 9 years back and underwent treatment for 9 months presently my blood tests showed peositive for tuberculosis and my feet are being swollen very slightly.during my last infection i had more swelling on feet and small reddish hard patches here and there only below knee around feet .that time doctors treated me with potassium iodide and now i am treated with rifampicin,pyrazinamide and isoniazid.does my feet swelling has any relation with tb infection?why is this infection occuring to me although i underwent complete treatment 9 years back?please answer my questions.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Doesn't sound like TB. The swollen feet and red patches are not consistent with TB. You should have a chest x-ray, blood work and an echocardiogram done. This should all be ordered an followed up on by your family physician.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor